Advil 200 mg Tablets

$12.99

Pack Size: 50 tablets

Ingredients:
Each tablet contains ibuprofen 200 mg.

For the relief of pain and fever.

Product on Backorder

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.